Results 1 to 5 of 5
  1. #1
    metro13 is offline Junior Member
    Join Date
    Jul 2008
    Location
    , , .
    Posts
    1

    Default Ambien and Suboxone

    can these be taken together, i am not sleeping well and am on day 6 of SUB. Would it be ok to take this sleep med

  2. #2
    arlenewla is offline Senior Member
    Join Date
    Oct 2005
    Location
    Los Angeles, CA, .
    Posts
    3,868

    Default

    Ambien is a close sibling of the benzo family. Its a hypnotic. It is addicting.

    Arlene
    Exodus From MMT;12-25-02
    <center>THIS TOO SHALL PASS</center>

  3. #3
    John66 is offline Senior Member
    Join Date
    May 2006
    Location
    , NJ, .
    Posts
    314

    Default

    I assume you are getting sub from a doctor?? If so, ask them. When I took sub, I also took ambien, which is addictive as stated in Arlene's post. The problem with Ambien is that you dont go into deep sleep-and when you stop taking it, the rebound effect will prevent sleep until your system right's itself. have you tried anything like valerian, tryptophan or melatonin-maybe you could start with these and use ambien if they dont work.

    Also-whn do you take sub?? Try only taking in the morning-maybe that will help. Good luck J

  4. #4
    KB
    KB is offline Senior Member
    Join Date
    Feb 2008
    Location
    nashville, tn, .
    Posts
    487

    Default

    the valerian and melatonin will help as john said, but add kava, 5htp(cheaper than tryptophan and same thing, basically), gaba, l-taurine, l-theanine, chamomile, passion flower, puritans pride has a good herbal sleep aid that combines most of that.

    robin

  5. #5
    BlueCar is offline Junior Member
    Join Date
    Feb 2007
    Location
    , , .
    Posts
    29

    Default

    I took Ambien while on Suboxone...as well as a small dose of an SSRI, Lexipro. After two weeks off SUB, I cut the Ambien dose by half for 3 days (progressively) and went off totally. Compared to going off Suboxone, it was a non-event. Lack of sleep was driving me nuts when going off Sub (and opiates as well)

    caveat; We all react to meds differently. See your Doc.

    Blue

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.